# SDR USAA2009011490070

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 27,621 hours, 9,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2130
- Condition: Discharged
- Location: Cabin
- Part time: 27,609 hours, 9,985 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED CIDS TEST - SHOWED "EPSU UNIT EXIT L".  MX R&R EMERGENCY POWER SUPPLY UNIT 11WL PER MM 33-51-38.  OPS CHECK GOOD.
